Change search
ReferencesLink to record
Permanent link

Direct link
Oscillation of third order trinomial delay differential equations
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2012 (English)In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 218, no 13, 7023-7033 p.Article in journal (Refereed) Published
Abstract [en]

The purpose of this paper is to study oscillation and asymptotic behavior of solutions to a third order linear delay differential equation y'''(t) + p(t)y'(t) + q(t)y(tau(t)) = 0. New comparison theorems deduce oscillation of the given third order delay differential equation via application of known oscillation criteria to associated first order delay differential equations or inequalities. Contrary to most known results, we establish oscillation of all solutions to a given delay differential equation. Conditions in all theorems are not difficult to verify; computer algebra systems can be efficiently used to assist the computations. Main results in the paper are illustrated with a number of examples.

Place, publisher, year, edition, pages
2012. Vol. 218, no 13, 7023-7033 p.
National Category
URN: urn:nbn:se:umu:diva-53253DOI: 10.1016/j.amc.2011.12.049ISI: 000300503700004OAI: diva2:511874
Available from: 2012-03-23 Created: 2012-03-19 Last updated: 2012-03-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Rogovchenko, Yuri V.
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Applied Mathematics and Computation

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 76 hits
ReferencesLink to record
Permanent link

Direct link